Full list of Publications



Publications available as PDF files



  Dynamics of Tangent   (with Robert Devaney)   in 

    Proc. Maryland Special Year in Dynamics Bers ,  Springer 1342, (1987) .

  Dynamics of Meromorphic Functions: Functions with Polynomial Schwarzian Derivative   (with Robert Devaney)  

    A. Ecole Normale Superieure ,  4 serie, t. 22, 55-79 (1989) .

  The Set of Maps $F_{a,b} : x \mapsto x+a+ (b/2\pi) \sin(2 \pi x)$ with any Given Rotation Interval is Contractible   (with Adam Epstein and Charles Tresser)  

    Communications in Mathematical Physics,  17, 313-333 (1995) .

  How to Bend Punctured Tori  (with Caroline Series)   in 
   Lipa's Legacy, Bers Colloquium, 1995,  Contemp. Math. 211,

  Ergodicity of some classes of meromorphic functions  (with Janina Kotus
   Ann. Acad. Sci. Fenn. Math. 24 (1999), no. 1, 133--145.

  Dynamics of the family lambda tan z   (with Janina Kotus
   Conf. Geom. and Dynamics AMS. Math. 28--57, (1997)


  Conformal Dynamical Systems and Lipman Bers   (with Frederick Gardiner) in
   Lipman Bers
, selected works parts I and II   Ed. I. Kra, B. Maskit, AMS 1999


  Coverings of Cantor Sets  (with Frederick Gardiner)  in
    In the tradition of Ahlfors and Bers (Stony Brook, NY, 1998),

   Contemp. Math., 256, 115--130, Amer. Math. Soc., Providence, RI, 2000.


  Word Sequences and Intersection Numbers  (with Jane Gilman) in
   Complex manifolds and hyperbolic geometry (Guanajuato, 2001),

   Contemp. Math., 311, 231--249, Amer. Math. Soc., Providence, RI, 2002


  Complex Dynamics and Symbolic Dynamics  (with Paul Blanchard and Robert Devaney)
   Symposia in Appl. Math,  60, AMS 2002


  On Period Doubling and Sharkovskii type ordering for the family lambda tan z (with Janina Kotus) in
   Value distribution theory and complex dynamics (Hong Kong, 2000),
   Contemp. Math., 303,51--78, Amer. Math. Soc., Providence, RI, 2002.

  Complex and Real Dynamics for the family lambda tan z in
   Proceedings of  the Conference on Complex Dynamics,

    RIMS Kyoto Univ. Oct. 2001, Publ. No 1269 (2002), 93--102


  Forward iterated function systems   (with Nikola Lakic) in
   Complex Dynamics and Related Topics, 
   New Studies in Advanced Mathematics, IP Vol 5,  2003.


  Pleating invariants for quasifuchsian punctured torus groups, (with Caroline Series)
   Topology, vol 43, no 2, 447-491, 2004


 

  The Geometry of Two Generator Groups: Hyperelliptic Handlebodies,  (with J. Gilman)
   GeometriaDedicata, 110 (2005) 159--190.


  Random holomorphic iterations and degenerate subdomains of the unit disk,  (with Nikola Lakic)
   Proc. AMS. 134, no. 2, (2006) 371--378

 

  Parabolic Perturbation of the family lambda tan z (with Shenglan Yuan),  in
   Complex Dynamics 25 years after the appearance of The Mandelbrot Set,   Eds. R. Devaney, L. Keen,
   Contemp. Math., 396, 115--128, Amer. Math. Soc., Providence, RI, 2006.


  Accumulation points of iterated function systems with Bloch target domains   (with Nikola Lakic), 
   Acad. Sci. Fenn. Vol. 32, Fasc. 1, 73?82, 2007 


  Accumulation points of iterated function systems  (with Nikola Lakic)  in
   Complex Dynamics 25 years after the appearance of The Mandelbrot Set,  Eds. R. Devaney, L. Keen,
   Contemp. Math., 396, 101--113, Amer. Math. Soc., Providence, RI, 2006.

 

  Planar families of discrete groups (with Jane Gilman) in
 The geometry of Riemann surfaces and abelian varieties,

Contemp. Math., 397, 79--88, Amer. Math. Soc., Providence, RI, 2006.

 

  A generalized hyperbolic metric for plane domains (with N. Lakic), in
   In the Tradition of Ahlfors-Bers IV,
   Contemp. Math. 432, 107--118, Amer. Math. Soc. 2007

 

  Limit Points of Iterated Function Systems     (with N. Lakic),  in
   Teichmuller Theory and Moduli Problems
    Lecture Notes of the Ramanujan Math. Soc. 451-463, Eds. Biswas, Kulkarni and Mitra, 2010.

 

  Bounded type Siegel disks of a one dimensional family of entire functions,   (with G. Zhang),
    Ergodic Th. and Dynamical Systems, 29 (2009), no. 1, 137-164.

 

  Discreteness Criteria and the Hyperbolic Geometry of Palindromes (with Jane Gilman),
   Conf. Geom. and Dynamics , 13 (2009), 76-90.

 

  Cutting Sequences and Palindromes (with Jane Gilman) in
   Geometry of Riemann Surfaces
   London Mathematical Society Lecture Note Series (No. 368), 194-216, (2010).

 

 Enumerating Palindromes and Primitives in Rank Two Free Groups (with Jane Gilman)
   Journal of Algebra 332 (2011), pp. 1-13

 

  Boundaries of Bounded Fatou Components of Quadratic Maps (with Ross Flek),
   J. Difference Eqns and Applications, Vol.16, Issues 5-6, p. 555-572 (2010).

 

 Enumerating Palindromes and Primitives in Rank Two Free Groups (with Jane Gilman)
   Journal of Algebra 332 (2011), pp. 1-13

 

  Lifting free subgroups of PSL(2,R) to free groups. (with J. Gilman) in
    Quasiconformal mappings, Riemann surfaces, and Teichmuller spaces,
    Contemp. Math., 575, 109-- 122, Amer. Math. Soc., Providence, RI, (2012).

 

  Appendix to: A framework towards understanding the characterization of holomorphic maps. (with T. Chen and Y. Jiang) in
    Frontiers in Complex Dynamics,
    Princeton Math. Ser., 51, Princeton Univ. Press, Princeton, NJ, 2014

 

  Bounded Geometry and Families of Meromorphic Functions with Two Asymptotic Values. (with T. Chen and Y. Jiang) in
    Proceedings of the Sixth International Congress of Chinese Mathematicians, 2014

 

  Lipman Bers: A Retrospective (with F. Gardiner) in
    Lipman Bers, a Life in Mathematics , Eds. L. Keen, I. Kra, R. Rodriguez
    American Math. Society, 2015

 

  Bounded Geometry and Characterization of Some Transcendental Maps. (with T. Chen and Y. Jiang)
    Indiana J. Math, 2017, to appear

 

  Winding and Unwinding and Essential Intersections in H^3. (with J. Gilman) in
    Proceedings of the Ahlfors-Bers Colloquium, 2015
    Contemp. Math., Amer. Math. Soc., Providence, RI, (2017).

 

  Dynamics of purely meromorphic functions of bounded type (with N. Fagella) in
    ArXiv:1702.06563